# SDR AALA202212309259

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 91,646 hours, 11,393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.   R1 DOOR EMERGENCY POWER ASSIST SYSTEM (EPAS) RESERVOIR LOW.  REPLACED THE RESERVOIR IAW AMM 52-11-22. ACCOMPLISHED SATISFACTORY LEAK AND OPERATIONAL CHECKS.
